# SDR DHL2007786506

- Difficulty date: March 22, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO DENTS ON UPPER RUDDER LT T/E SKIN AT LOWER HINGE BS 1540.  NO DENTS ALLOWED.  FOUND OUT OF LIMITS IAW B727 SRM 55-40-1 FIG, 61.  REMOVED LT T/E SKIN AT UPPER RUDDER BS 1540 IAW B727 SRM 51-30-2.  FABBED LT T/E SKIN AT RUDDER BS 1540 MATERIAL USED 2024T3 .025 PO NR 9004384 DIM 45 3/4" BY 7" IAW B727 SRM 55-40-2 FIG 2.  TREATED ALODINE AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED LT T/E SKIN AT UPPER RUDDER IAW B727 SRM 51-30-2.
